Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 4, Number 1

All articles in this issue are freely accessible.

Right $H^{*}$-algebras
M. F. Smiley.
Proc. Amer. Math. Soc. 4 (1953), 1-4
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0052699
Note on a conjecture of André Weil
L. Carlitz.
Proc. Amer. Math. Soc. 4 (1953), 5-9
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0053968
Congruences connected with three-line latin rectangles
L. Carlitz.
Proc. Amer. Math. Soc. 4 (1953), 9-11
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0053137
Some sums connected with quadratic residues
L. Carlitz.
Proc. Amer. Math. Soc. 4 (1953), 12-15
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0052451
Factorization of $n$-soluble and $n$-nilpotent groups
Reinhold Baer.
Proc. Amer. Math. Soc. 4 (1953), 15-26
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0053109
The identities of $PI$-rings
S. A. Amitsur.
Proc. Amer. Math. Soc. 4 (1953), 27-34
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0052397
A note on pairs of normal matrices with property $L$
N. A. Wiegmann.
Proc. Amer. Math. Soc. 4 (1953), 35-36
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0053061
Multiplicative homomorphisms of matrices
Eliot Chamberlin and James Wolfe.
Proc. Amer. Math. Soc. 4 (1953), 37-42
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0052382
On a problem in conformal mapping of schlicht functions
Albert Schild.
Proc. Amer. Math. Soc. 4 (1953), 43-51
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0054042
Determination of the type and properties of the mapping function of a class of doubly-connected Riemann surfaces
Howard E. Taylor.
Proc. Amer. Math. Soc. 4 (1953), 52-68
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0053252
On continuity properties of derivatives of sequences of functions
J. L. Walsh.
Proc. Amer. Math. Soc. 4 (1953), 69-75
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0053199
On the derivative of a polynomial and Chebyshev approximation
T. S. Motzkin and J. L. Walsh.
Proc. Amer. Math. Soc. 4 (1953), 76-87
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0060640
A uniqueness theorem for ordinary differential equations involving smooth functions
L. Markus.
Proc. Amer. Math. Soc. 4 (1953), 88
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0052603
Invariant measures defined by differential equations
L. Markus.
Proc. Amer. Math. Soc. 4 (1953), 89-91
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0053300
Solution of linear ordinary differential equations containing a parameter
Robert L. Evans.
Proc. Amer. Math. Soc. 4 (1953), 92-94
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0052608
Functionals of finite degree and the convergence of their Fourier-Hermite developments
Ross E. Graves.
Proc. Amer. Math. Soc. 4 (1953), 95-101
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0052546
A theorem of Green’s type for functions of two complex variables
Stefan Bergman.
Proc. Amer. Math. Soc. 4 (1953), 102-109
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0052519
Kernel functions and class $L^{2}$
I. Edward Block.
Proc. Amer. Math. Soc. 4 (1953), 110-117
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0054849
On the total variation of solutions of the bounded variation moment problem
Melvin Bloom.
Proc. Amer. Math. Soc. 4 (1953), 118-126
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0059978
On simple quadratures
Philip Davis.
Proc. Amer. Math. Soc. 4 (1953), 127-136
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0057938
An inequality for Minkowski matrices
Y. K. Wong.
Proc. Amer. Math. Soc. 4 (1953), 137-141
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0055301
Square roots of operators
Paul R. Halmos, Günter Lumer and Juan J. Schäffer.
Proc. Amer. Math. Soc. 4 (1953), 142-149
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0053391
On the convergence-abscissas of the generalized factorial series
Chuji Tanaka.
Proc. Amer. Math. Soc. 4 (1953), 150-160
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0056728
On approximation to analytic functions by rational functions
H. Margaret Elliott.
Proc. Amer. Math. Soc. 4 (1953), 161-167
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0054022
A convex metric with unique segments
R. H. Bing.
Proc. Amer. Math. Soc. 4 (1953), 167-174
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0052763
American Mathematical Society